# SDR SIMA20130903005

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 33,348 hours, 30,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIDE WALL LIGHT 12A INOPERATIVE.  PERFORM OPS CHECK ON SIDE WALL EMERGENCY LIGHT, OPS CHECKED GOOD IAW 33-50-13.
